# SDR YENA201708100655

- Difficulty date: August 10, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 60,225 hours, 21,524 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RECEIVED A CALL FROM AFT GALLEY DURING CLIMB ABOVE FL230 THAT A DIRTY SOCK ODOR WAS PRESENT IN THE REAR GALLEY.  15 MINUTES LATER, LEARNED OF PHYSICAL SYMPTOMS PRESENT OF THE NR 2 AND 3 FLIGHT ATTENDANTS.  THROAT IRRITATION AND NAUSEUSNESS . CONFERED WITH MX CONTROL AND DISPATCH AND DIVERTED. AIRCRAFT WAS ON LT & RT PACKS AND NR 1 ENG BLEED AND NR 2 ENG BLEED DURING INITIAL CALL.  NR 1 ENG BLEED WAS TURNED OFF OUT OF CONCERN FOR HP VALVE INDICATION AND TO COMPLY WITH THE MEL FOR DECENT; COMPLIED WITH INFO NOTICE 2017-TO15A SECTION B TABLE 1. AIRCRAFT IS OK FOR SERVICE.
